# SDR CA991210053

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Failed
- Location: Spoiler
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, FLIGHT SPOILERS DEPLOYED, IMMEDIATE SHARP BANK TO THE RIGHT.  SPOILERS RETRACTED.  NR 2 SPOILER ECU REPLACED.
